# SDR USAA070716

- Difficulty date: October 5, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 20,013 hours, 20,013 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX FLOOR SUPPORT AT FR 20 40 INCHES RIGHT OF BL 0.  REMOVED AND REPLACED FLOOR SUPPORT PER SRM 51-72-11; CORR TASK JA-220-53500, CORR LEVEL 1, DEFECT SIZE:  2 SQ INCHES.
